# SDR AALA202408302850

- Difficulty date: August 28, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N314RH
- Make and model: Boeing 737823
- Aircraft serial: 44455
- Aircraft time: 13,859 hours, 5,249 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR UNREASONABLY HARD TO OPEN. SECURED LOOSE HARDWARE. ACCOMPLISHED OPERTIONAL CHECK GOPOD. PER AMM 52-51-00.
